Stochastic bankruptcy games

H. Habis, P.J.J. Herings

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We study bankruptcy problems where the estate and the claims have stochastic values and we allow these values to be correlated. We associate a transferable utility game with uncertainty to a stochastic bankruptcy problem and use the Weak Sequential Core as a solution concept for such games. We test the stability of a number of well known division rules in this stochastic setting and find that all of them are unstable, with the exception of the stochastic extension of the Constrained Equal Awards rule which leads to a Weak Sequential Core element.
Original languageEnglish
Pages (from-to)973-988
Number of pages16
JournalInternational Journal of Game Theory
Volume42
Issue number4
DOIs
Publication statusPublished - Nov 2013

Keywords

  • Transferable utility games
  • Uncertainty
  • Weak Sequential Core
  • Bankruptcy games
  • THEORETIC ANALYSIS
  • TALMUD
  • CORE

Cite this